# SDR VNAA20251015038

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AVI DOOR R/H FWD INTERCOSTAL IS CORRODED BETWEEN STGR 27 TO STGR 26R.   REMOVED AND REPLACED AVI DOOR R/H INTERCOSTAL BETWEEN STGR 27 TO STGR 26R IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
